A random functional central limit theorem for martingales

G. Jogesh Babu, M. Ghosh

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)301-306
Number of pages6
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume27
Issue number3-4
DOIs
StatePublished - Sep 1 1976

Fingerprint

Functional Central Limit Theorem
Martingale

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{3df6652de55c4bdbb8113a8ef32194a9,
title = "A random functional central limit theorem for martingales",
author = "Babu, {G. Jogesh} and M. Ghosh",
year = "1976",
month = "9",
day = "1",
doi = "10.1007/BF01902107",
language = "English (US)",
volume = "27",
pages = "301--306",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

A random functional central limit theorem for martingales. / Babu, G. Jogesh; Ghosh, M.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 27, No. 3-4, 01.09.1976, p. 301-306.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A random functional central limit theorem for martingales

AU - Babu, G. Jogesh

AU - Ghosh, M.

PY - 1976/9/1

Y1 - 1976/9/1

UR - http://www.scopus.com/inward/record.url?scp=0001726867&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001726867&partnerID=8YFLogxK

U2 - 10.1007/BF01902107

DO - 10.1007/BF01902107

M3 - Article

AN - SCOPUS:0001726867

VL - 27

SP - 301

EP - 306

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -